Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Determination of a certain family of finite metabelian groups


Author: G. Szekeres
Journal: Trans. Amer. Math. Soc. 66 (1949), 1-43
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0032633-3
MathSciNet review: 0032633
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bagnera, Annali di Matematica (3) vol. 1 (1898) pp. 137-228.
  • [2] H. A. Bender, A determination of the group of order $ {p^5}$, Ann. of Math. (2) vol. 29 (1928) pp. 61-72.
  • [3] W. Burnside, Theory of groups of finite order, Cambridge, 1911.
  • [4] P. Erdös, On some asymptotic formulas in the theory of partitions, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 185-188. MR 0014368 (7:273i)
  • [5] P. Hall, A contribution to the theory of groups of prime power orders, Proc. London Math. Soc. (2) vol. 36 (1932) pp. 29-95.
  • [6] -, The classification of prime power groups, J. Reine Angew. Math. vol. 182 (1940) pp. 130-141. MR 0003389 (2:211b)
  • [7] N. Jacobson, The theory of rings, Mathematical Surveys, No. 2, American Mathematical Society, 1943. MR 0008601 (5:31f)
  • [8] G. A. Miller, Determination of all the groups of order $ {p^m}$ which contain the abelian group of type $ (m - 2,1),p$ being any prime, Trans. Amer. Math. Soc. vol. 2 (1901) pp. 259-272. MR 1500568
  • [9] -, Determination of all the groups of order $ {p^m},p$ being any prime, which contain the abelian group of order $ {p^{m - 1}}$ and of type (1, 1, ...), Bull. Amer. Math. Soc. vol. 8 (1902) pp. 391-394. MR 1557917
  • [10] H. Rauter, Eine Erweiterung des Begriffes der Abelschen Gruppe: $ p$-Abelsche Gruppen, Math. Zeit. vol. 31 (1930) pp. 29-38. MR 1545097
  • [11] L. Rédei, Das "schiefe Produkt" in der Gruppentheorie, Comment. Math. Helv. vol. 20 (1947) pp. 225-264. MR 0021933 (9:131a)
  • [12] G. Szekeres, On a certain class of metabelian groups, Ann. of Math. vol. 49 (1948) pp. 43-52. MR 0024433 (9:492g)
  • [13] H. S. Vandiver, On a $ p$-adic representation of rings and abelian groups, Ann. of Math. vol. 48 (1947) pp. 22-28. MR 0018647 (8:311c)
  • [14] B. L. van d. Waerden, Moderne Algebra, vol. 1, Berlin, 1937.
  • [15] -, Moderne Algebra, vol. 2, Berlin, 1931.
  • [16] L. Weisner, Groups in which the normalizer of every element except identity is abelian, Bull. Amer. Math. Soc. vol. 31 (1925) pp. 413-416. MR 1561078
  • [17] A. Wiman, Ueber mit Diedergruppen verwandte $ p$-Gruppen, Arkiv för Mathematik, Astronomi Och Fysik vol. 33A (1946) p. 12. MR 0018179 (8:251g)
  • [18] H. Zassenhaus, Lehrbuch der Gruppentheorie I, Hamburger mathematische Einzelschriften, vol. 21, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0032633-3
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society